Global rigidity for totally nonsymplectic Anosov ℤk actions

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


We consider a totally nonsymplectic (TNS) Anosov action of ℤk which is either uniformly quasiconformal or pinched on each coarse Lyapunov distribution. We show that such an action on a torus is C -conjugate to an action by affine automorphisms. We also obtain similar global rigidity results for actions on an arbitrary compact manifold assuming that the coarse yapunov foliations are topologically jointly integrable.

Original languageEnglish (US)
Pages (from-to)929-954
Number of pages26
JournalGeometry and Topology
StatePublished - Jul 24 2006

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Global rigidity for totally nonsymplectic Anosov ℤk actions'. Together they form a unique fingerprint.

Cite this